# SDR CA090407012

- Difficulty date: April 7, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 13,336 hours
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Condition: Damaged
- Location: T/R Blade
- Component: Blade
- Component part number: 206016201131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SERVICEABILITY CHECK AT T/R ASSY SECTION (BLADE S/N CS-10215) BEARING MOVING INSIDE THE BLADE, FOUND.
